# SDR DL72S961720

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545902
- Condition: Corroded
- Location: Bs 696
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PUNCTURE REPAIR WAS FOUND CORRODED.  THE CORROSION LED TO A 1 BY 2 CUT OUT AT STA 695 OUTBOARD OF STRINGER 28R.  DAMAGE WAS REPAIRED PER B727 SRM 53-30-3, FIGURE 1.
